MathSciNet Relay Station
MathSciNet bibliographic data
MR353695 65N30
Dendy, J. E. Two methods of Galerkin type achieving optimum $L\sp{2}$ rates of convergence for first order hyperbolics. SIAM J. Numer. Anal. 11 (1974), 637–653.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement